Title: The mathematics of risk transfer

Authors: Marcos Escobar, Luis Seco

Addresses: Department of Mathematics, Ryerson University, Toronto, Ontario M5B 2K3, Canada. ' Department of Mathematics, University of Toronto, Ontario M5S 2E4, Canada

Abstract: In this paper we present a historical account of the evolution of mathematics and risk management over the last 20 years. In it, we will focus primarily on present credit market developments and we give an account of some new credit derivatives: collateralised fund obligations.

Keywords: mathematical finance; risk management; credit derivatives; credit markets; collateralised fund obligations; risk transfer.

DOI: 10.1504/IJSSCI.2008.017587

International Journal of Services Sciences, 2008 Vol.1 No.1, pp.21 - 35

Published online: 18 Mar 2008 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article